# SDR UIEA200600064

- Difficulty date: March 31, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1718 S17-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN, SECTION 46 NON-STANDARD REPAIR INSTALLED AT AFT UPPER EDGE OF MED 4R CUT OUT, BETWEEN STR 17R & 19R.  C/OUT HFEC ON TRIM LINE AND EXISTING FASTENER HOLES WITH DOUBLER REMOVED, NIL FINDING.  C/OUT HFEC ON FUSELAGE SKIN WITH DOUBLER AREA, NIL CRACK INDICATION.  NEW DOUBLER AND FILLER INSTALLED IAW BOEING MSG NR 1-173448781-2 DATED 23 MARCH 06.
